# SDR QMLA2015042515032

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N611PA
- Make and model: Bell 407
- Aircraft serial: 53573
- Aircraft time: 1,960 hours, 5,355 cycles
- Engine: Allsn 250C47B
- Engine time: 1,321 hours, 2,366 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED DURING CRUISE FLIGHT THAT HE RECEIVED AN MGT, OVER TEMP, EXCEEDANCE.  ONCE ON THE GND BACK AT THE BASE, THE MECHANIC INSPECTED THE SYS, & PERFORMED THE NECESSARY AIRFRAME INSPECTIONS TO INCLUDE CHECKING THE GAUGE, THERMOCOUPLES & HOT SECTION INSPECTION IAW THE BHT MM WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE AT THAT TIME.  THIS EXCEEDANCE ONLY REGISTERED ON THE GAUGE & DID NOT LATCH IN THE ECU.
